Irritant Dermatitis

Skin rashes that develop when the skin gets irritated by a chemical are called irritant dermatitis. The symptoms are blisters, extremely dry skin, swelling, ulcerations, and the skin feels tight. The chemicals that can cause this are bleach, detergents, pepper spray, and kerosene.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

I got skin lesions after using a nose pore strip. Please help.

Query: Hi doctor, I am a 29 year old female. I washed my face and did not apply moisturizer or any other thing. Then I placed the Biore pore strip on my nose. While removing, it ripped my skin. It was red, burns bad, liquid comes out of it and looks like a huge blister. I had this for about almost three we...  Read Full »


Dr. Suvash Sahu

Cosmetologist, Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. I have read your concern and understand your problem. You developed irritant contact dermatitis to Biore strip chemical. It is a localized disease confined to areas of exposure and may aggravated on subsequent exposure.   Read Full »

Why did my lesion turn black after applying cider vinegar?

Query: Hi doctor, I have ringworm on my arm. I used Daktarin and that did not work. Then I used cider vinegar and it has turned black. Should I be worried?  Read Full »


Dr. Jyotisterna Mittal

Dermatologist, Venereologist, HIV AIDS Specialist, Cosmetologist, Family Physician, General Practitioner

Answer: Hi, Welcome to icliniq.com. I have read your query in detail and do understand your concern. Also I have viewed the attached pictures (attachment removed to protect patient identity). This is irritant dermatitis which has developed due to the use of vinegar. It is very less probable that the fung...  Read Full »

Are the painful rashes on my left thigh shingles?

Query: Hi doctor, I have got very painful rashes on my left thigh which seems to be going up to my spinal cord. Is it shingles? I do not know but I want a good diagnosis soon. Please help.  Read Full »


Dr. Rashmi Singh

Cosmetologist, Dermatologist, HIV AIDS Specialist, Venereologist

Answer: Hello, Welcome to icliniq.com. Yes, this does look like shingles. Please visit a dermatologist on an urgent basis and start on antiviral like Acyclovir or Valacyclovir as soon as possible. Other possible causes for sudden occurrence of such lesions can be irritant contact dermatitis that you can ...  Read Full »

My face is burnt after using bleach. Please suggest some cream.

Query: Hi doctor, I used bleach on my face two months back, and my face is burnt due to this. My skin is peeling now, and I cannot use any cream or soap, as it starts burning. I had been to the dermatologist, and he gave me Emolene and Eumosone. I have been using it from past 1.5 months, but the results ar...  Read Full »


Dr. Rakesh Kumar Bahunuthula

Cosmetologist, Dermatologist, HIV AIDS Specialist, Venereologist

Answer: Hi, Welcome to icliniq.com. Use of strong cosmetics and bleaches does affect the natural look of the skin. In a few people with sensitive skin, it does lead to irritant dermatitis. The essential step in the management of such a situation is adequate sun protection. Sun exposure only further worsen...  Read Full »

What could the red spots on my thigh be?

Query: Hello doctor, I found 8-10 red spots on my upper right thigh and a few weaker spots on the right and left leg. They are not itchy. I noticed them just this morning.The spots are red in color. Their size is about 1/16" to 1/8" diameter. I am taking Flonase since last week. Should I quit taking it? W...  Read Full »


Dr. Atishay Bukharia

Cosmetologist, Dermatologist, Family Physician, General Practitioner, HIV AIDS Specialist, Venereologist

Answer: Hi, Welcome to icliniq.com. I have viewed the pictures (attachment removed to protect patient identity) It is a case of papular urticaria, a type of insect hypersensitivity reaction with irritant dermatitis. It is a very common problem and harmless too. It has nothing to do with Flonase (Fluticas...  Read Full »

Why is balanitis not responding to T-Bact and Augmentin 625?

Query: Hello doctor,I have balanitis on the head of my penis, below the foreskin. I am applying T-Bact and taking Augmentin 625 as an oral pill. It has been four days since I have started the medication. It is not going, though itching has reduced somewhat. Please help.  Read Full »


Dr. Ashwini V Swamy

Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. Balanitis can be either bacterial, fungal, viral or non-infectious. The most common being fungal. It is difficult to say without seeing your clinical picture. Please attach your clinical picture along with your query so that it is convenient for me to comment on your c...  Read Full »

Please suggest a solution for sunburn.

Query: Hi doctor,Someone suggested me to apply baking soda over the sunburn. So, I have applied baking soda on the face. The skin around my eyes is getting dark, wrinkles and has some pain also. Please suggest me some cream to get rid of this fast. Also, suggest me some medicine to get rid of sunburn.  Read Full »


Dr. Asmeet Kaur Sawhney

Cosmetologist, Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. I can understand your concern and I have reviewed your photographs (attachment removed to protect patient identity). You have developed irritant contact dermatitis to baking soda. You should wash your face with plain water only and avoid using soap till the reaction gets...  Read Full »

How to get rid of itchy, small bumps in face?

Query: Hi doctor, I am in my teenage now. I have these small bumps all over my face and I think it is an allergic reaction. What is the fastest way to treat and get rid of this? I believe that it is from the cleanser, which I used recently. The bumps are small, but I have a lot of them on my chin, cheeks a...  Read Full »


Dr. Suvash Sahu

Cosmetologist, Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. I have seen your concern in the given video (attachment removed to protect patient identity). It looks like you are having irritant contact dermatitis or maybe acneiform eruptions (skin condition that resemble acne vulgaris), but with your descriptions the duration is no...  Read Full »

Allergy on the head part of my penis and inner skin of my penis.

Query: Hi, I am a 26 year old male. I am having some allergy on the head part of my penis and the inner skin of my penis. Consulted a local doctor. The doctors are saying that, it is just an allergy and giving some tablets and ointments. But it is not recovering. Give me your advice.  Read Full »


Dr. Kalpana Pathak

Dermatologist, HIV AIDS Specialist, Venereologist

Answer: Hi, Thanks for writing to us. There could be many causes for such lesions like fungal infection (candidal balanoposthitis), lichen planus, irritant dermatitis, and etc. Candidal BP is the most common cause amongst all. So right now, I would advise you that, wash the area with lukewarm water twic...  Read Full »

I have a red bump near my nose piercing. Please suggest some ointment.

Query: Hi doctor, I got a nose piercing done a month back. It was done with a gunshot, and the metal did not suit me. It ended up with a swelling at the area. I changed it to a gold stud, which worked and the piercing was fine till now. From the past 4 to 5 days, I can see a red bump near the piercing. I v...  Read Full »


Dr. Suvash Sahu

Cosmetologist, Dermatologist, Venereologist

Answer: Hi,Welcome to icliniq.com.I have read your concern.With your description, it seems you have developed irritant contact dermatitis to the metal stud.I suggest you try using Fucibet cream (Betamethasone and Fusidic acid) twice daily for seven days over the affected area. Do not wear any metal stud in ...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.